# SDR IPXA2015011985340

- Difficulty date: January 6, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 87,767 hours, 15,363 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B0411621
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, BS 980 SKIN FOUND CRACKED .  REPAIRED SRM 53-20-01-2R-2,  FIG 201 & RI-53-20-10804 REV A & EO 5330-56459-A.
